# SDR FDEA201703140872

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 90,347 hours, 34,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4699
- Condition: Discharged
- Location: Cabin
- Part time: 265,250 hours, 1,876 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, L/H EMERGENCY EXIT SIGN AND SLIDE LIGHT WOULD NOT TEST.  REMOVED AND REPLACED POSITION 1 EMERGENCY LIGHT  POWER SUPPLY BATTERY PACK, OPS CK GOOD.
